Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 315, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 22, 2011, 5:44 PM CDT for Calhoun County, Alabama. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2011, 5:44 PM CDT (22:44 UTC)
- Expired
- Jun 22, 2011, 6:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Calhoun County, AL
The radar
The Birmingham radar (KBMX), 97 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 1:29 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 983 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
338
WUUS54 KBMX 222244
SVRBMX
ALC015-222315-
/O.NEW.KBMX.SV.W.0315.110622T2244Z-110622T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 PM CDT WED JUN 22 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 615 PM CDT
* AT 541 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR OHATCHEE...OR 8 MILES WEST OF
SAKS...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
SAKS...FORT MCCLELLAN...JACKSONVILLE...BLUE MOUNTAIN AND WEAVER.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3393 8582 3377 8565 3360 8602 3365 8603
3367 8605 3368 8611 3371 8613 3374 8610
3377 8605 3380 8606
TIME...MOT...LOC 2244Z 238DEG 26KT 3373 8597
$$1 follow-up statement
365
WWUS54 KBMX 222301
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
601 PM CDT WED JUN 22 2011
ALC015-222315-
/O.CON.KBMX.SV.W.0315.000000T0000Z-110622T2315Z/
CALHOUN AL-
601 PM CDT WED JUN 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CALHOUN COUNTY UNTIL 615 PM CDT...
AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED NEAR WEAVER...OR NEAR SAKS...
MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3364 8594 3367 8600 3370 8603 3376 8599
3386 8594 3393 8582 3377 8565
TIME...MOT...LOC 2301Z 238DEG 26KT 3376 8582
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:20 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 22, 3:20 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 320 PM CDT WED JUN 22 2011 .DISCUSSION... A DEEP OCCLUDED LOW PRESSURE SYSTEM IS NEARING THE GREAT LAKES REGION...WITH THE TROUGH APPROACHING THE SOUTHEAST. LARGE-SCALE SYNOPTIC LIFT IS GENERATING SCATTERED TO NUMEROUS SHOWERS/TSTMS ACROSS GULF COAST STATES. PW VALUES ARE SLOWLY INCREASING...WITH GREATER THAN 2 INCHES ACROSS THE WEST. CAPE AND SHEAR VALUES ARE SUFFICIENT ENOUGH FOR ISO SEVERE STORMS ACROSS MUCH OF THE AREA. SPC HAS PLACED THE MAJORITY OF THE CWA IN A SLIGHT RISK...AND A SEVERE TSTM WATCH HAS BEEN ISSUED FOR THE NWRN 2 THIRDS OF THE CWA. JUST LIKE YESTERDAY THE MAIN THREAT WILL BE DAMAGING STRAIGHT-LINE WINDS. TSTM ACTIVITY WILL CONTINUE INTO THE OVERNIGHT PERIOD...BUT THE INTENSITY AND COVERAGE IS EXPECTED TO DECREASE AFTER SUNSET. THE BEST RAIN CHANCES WILL SHIFT TO THE SOUTHEAST ON THUR AS THE UPPER LEVEL TROUGH PUSHES ACROSS THE FORECAST AREA. SLIGHTLY DRIER AIR WILL WORK IN BEHIND THE TROUGH BY THU EVNG...KEEPING POPS LOW FOR THUR NIGHT. NW FLOW ALOFT WILL SET UP ACROSS CENTRAL ALABAMA ON FRI AS THE TROUGH PUSHES OFF TO OUR EAST AND THE UPPER RIDGE OVER TEXAS BEGINS TO BUILD EWD. MODELS BRING SEVERAL SHORTWAVES ACROSS THE AREA FROM FRI THRU THE WEEKEND. MOISTURE WILL NOT BE AN ISSUE AS PW VALUES WILL REMAIN IN THE 1.75 TO 2 IN RANGE THRU MUCH OF THE PERIOD. SCT TSTMS WILL BE POSSIBLE EACH AFTN DURING PEAK HEATING HRS. WILL GENERALLY KEEP CHANCE POPS IN FOR THE DAYTIME PERIODS DECREASING TO SLIGHT CHANCE EACH NIGHT. ANY MCS DEVELOPMENT COULD LEAD TO SIGNIFICANT INCREASES IN RAIN CHANCES. TEMPS WILL REMAIN NEAR NORMAL THRU THE WEEKEND...WITH HIGHS IN THE UPPER 80S TO LOW 90S AND OVERNIGHT LOWS IN THE UPPER 60S TO LOW 70S. TEMPS WILL BEGIN TO MODERATE NEXT WEEK AS THE UPPER RIDGE BUILDS CLOSER TO THE AREA AND PUSHES MOST OF THE ORGANIZED TSTM ACTIVITY TO OUR EAST. 19 && .AVIATION...18Z TAF DISCUSSION. NUMEROUS AREAS OF CONVECTION TODAY ACROSS CENTRAL ALABAMA. THIS WILL BE ON AND OFF IN SEVERAL WAVES...BUT WILL AT TIMES KEEP CIGS DOWN BELOW 3 KFT. VISIBILITIES SHOULD BE FINE OUTSIDE OF TSRA. TIMING OF STORMS WILL BE TOUGHEST PART TODAY SINCE THERE WILL BE MULTIPLE OCCURRENCES AS UPPER DISTURBANCES MOVES NORTHEAST ACROSS THE STATE. THURSDAY WILL HAVE SCATTERED TSRA POSSIBLE BUT NOT AS WIDESPREAD AS TODAY. LEAVING OUT MENTION OF THU ACTIVITY AS TOO HARD TO PINPOINT AT THIS TIME. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 08 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 68 88 68 88 67 / 60 30 30 50 30 ANNISTON 70 88 68 89 69 / 60 40 30 50 30 BIRMINGHAM 71 89 71 90 70 / 60 40 30 50 30 TUSCALOOSA 70 91 71 91 71 / 60 40 20 40 30 CALERA 70 89 70 90 69 / 60 40 20 40 30 AUBURN 69 87 70 89 69 / 50 60 20 40 30 MONTGOMERY 71 91 71 91 71 / 50 60 20 40 30 TROY 71 89 69 90 69 / 40 60 20 40 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 19/08
Hazardous weather outlook, Jun 22, 11:50 AM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1150 AM CDT WED JUN 22 2011 ALZ011>015-017>050-231130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1150 AM CDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SOME OF THESE STORMS WILL BE STRONG TO SEVERE WITH WIND GUSTS 50 TO 70 MPH AND DEADLY CLOUD TO GROUND LIGHTNING. LOCALIZED AREAS MAY RECEIVE UP TO 2 INCHES OF RAIN. THE STORM INTENSITY SHOULD LESSEN THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED ON BOTH THURSDAY AND FRIDAY. ONCE AGAIN...THE THREAT WILL BE WIND GUSTS OF 50 TO 70 MPH. AT THIS TIME...IT APPEARS THE STRONGEST ACTIVITY WILL BE DURING THE MAXIMUM HEATING OF THE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY AT TIMES NOW THROUGH FRIDAY. 08/MNK
In the hours before
Special weather statement, Jun 22, 4:57 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
457 PM CDT WED JUN 22 2011
ALZ017>019-024>028-222245-
BLOUNT AL-CALHOUN AL-CLAY AL-ETOWAH AL-JEFFERSON AL-SHELBY AL-ST.
CLAIR AL-TALLADEGA AL-
457 PM CDT WED JUN 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...SHELBY...ST. CLAIR...
EASTERN JEFFERSON...SOUTHERN ETOWAH...WESTERN CLAY...SOUTHEASTERN
BLOUNT AND WESTERN CALHOUN COUNTIES UNTIL 545 PM CDT...
AT 457 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SPRINGVILLE TO ALABASTER...
AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
COLUMBIANA...
WILSONVILLE...
TALLADEGA SPRINGS...
PELL CITY...
RAINBOW CITY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3405 8579 3356 8579 3347 8589 3347 8579
3312 8579 3309 8687 3399 8640
TIME...MOT...LOC 2157Z 260DEG 33KT 3381 8633 3325 8668
10/ARMSpecial weather statement, Jun 22, 5:01 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
501 PM CDT WED JUN 22 2011
ALZ041>044-222245-
AUTAUGA AL-ELMORE AL-LOWNDES AL-MONTGOMERY AL-
501 PM CDT WED JUN 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUTAUGA...
MONTGOMERY...EASTERN LOWNDES AND SOUTHWESTERN ELMORE COUNTIES UNTIL
545 PM CDT...
AT 501 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTH OF FORT DEPOSIT...MOVING NORTHEAST AT 40
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PRATTVILLE...
MONTGOMERY...
MILLBROOK...
DAVENPORT...
PINTLALA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3212 8668 3258 8640 3245 8607 3239 8601
3234 8599 3234 8597 3232 8596 3229 8595
3198 8650
TIME...MOT...LOC 2201Z 223DEG 33KT 3211 8650
10/ARMLocal storm report, Jun 22, 5:11 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG MONTEVALLO 33.11N 86.85W
06/22/2011 SHELBY AL LAW ENFORCEMENT
MANY NUMEROUS TREES AND POWER LINES DOWN
&&
MBAERSpecial weather statement, Jun 22, 5:22 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
522 PM CDT WED JUN 22 2011
ALZ029-037-038-222300-
CHAMBERS AL-RANDOLPH AL-TALLAPOOSA AL-
522 PM CDT WED JUN 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHAMBERS...
NORTHEASTERN TALLAPOOSA AND SOUTHEASTERN RANDOLPH COUNTIES UNTIL 600
PM CDT...
AT 522 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR TRAMMEL CROSSROADS...OR 11 MILES NORTH OF CAMP
HILL...MOVING NORTHEAST AT 30 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
STROUD...
ROANOKE...
WEDOWEE...
BUFFALO...
PENTON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3274 8550 3296 8579 3311 8567 3311 8565
3313 8565 3346 8539 3339 8527 3299 8522
TIME...MOT...LOC 2222Z 214DEG 27KT 3301 8557
10/ARMSpecial weather statement, Jun 22, 5:35 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 PM CDT WED JUN 22 2011
ALZ020-222330-
CHEROKEE AL-
535 PM CDT WED JUN 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 630 PM
CDT...
AT 531 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT PAYNE TO RAGLAND...AND
MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CENTRE...
CEDAR BLUFF...
LEESBURG...
WEISS LAKE...
TENNALA...
&&
LAT...LON 3446 8549 3397 8540 3396 8549 3394 8551
3396 8558 3397 8574 3409 8580 3412 8579
3411 8584 3424 8585 3426 8578 3438 8563
3443 8559 3447 8558
TIME...MOT...LOC 2235Z 281DEG 25KT 3439 8565 3374 8609Special weather statement, Jun 22, 5:37 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
537 PM CDT WED JUN 22 2011
ALZ021-222330-
CLEBURNE AL-
537 PM CDT WED JUN 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR CLEBURNE COUNTY UNTIL 630 PM
CDT...
AT 536 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BYNUM TO FOSTERS CROSS
ROADS...AND MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HEFLIN...
RANBURNE...
ABERNATHY...
EDWARDSVILLE...
FRUITHURST...
&&
LAT...LON 3350 8576 3347 8579 3347 8589 3356 8579
3356 8574 3361 8572 3363 8565 3377 8564
3381 8559 3384 8559 3385 8564 3387 8564
3389 8553 3394 8553 3396 8540 3349 8530
TIME...MOT...LOC 2237Z 245DEG 43KT 3358 8596 3340 8552The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:05 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 40 min |
| Jun 21, 7:44 PM CDT | Special Weather Statement | BMX | Autauga | 46 min |
| Jun 21, 8:15 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 20 min |
| Jun 21, 8:35 PM CDT | Special Weather Statement | BMX | Elmore | 40 min |
| Jun 21, 10:21 PM CDT | Special Weather Statement | BMX | Macon | 39 min |
| Jun 22, 9:24 AM CDT | Special Weather Statement | BMX | Winston | 51 min |
| Jun 22, 1:35 PM CDT | Special Weather Statement | BMX | Calhoun | 40 min |
| Jun 22, 1:37 PM CDT | Special Weather Statement | BMX | Greene, Marengo, Sumter | 53 min |
| Jun 22, 1:37 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 38 min |
| Jun 22, 1:42 PM CDT | Special Weather Statement | BMX | Lamar, Marion | 63 min |
| Jun 22, 2:22 PM CDT | Special Weather Statement | BMX | Fayette, Marion, Walker, Winston | 38 min |
| Jun 22, 2:25 PM CDT | Special Weather Statement | BMX | Dallas, Greene, Hale, Perry | 50 min |
| Jun 22, 3:05 PM CDT | Special Weather Statement | BMX | Walker, Winston | 55 min |
| Jun 22, 3:18 PM CDT | Special Weather Statement | BMX | Bibb, Chilton, Dallas, Tuscaloosa | 57 min |
| Jun 22, 3:52 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby | 38 min |
| Jun 22, 4:07 PM CDT | Special Weather Statement | BMX | Blount, Etowah, Jefferson, St. Clair, Shelby | 53 min |
| Jun 22, 4:09 PM CDT | Special Weather Statement | BMX | Macon | 66 min |
| Jun 22, 4:12 PM CDT | Special Weather Statement | BMX | Coosa | 63 min |
| Jun 22, 4:25 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 50 min |
| Jun 22, 4:57 PM CDT | Special Weather Statement | BMX | Calhoun, Clay, St. Clair, Shelby, Talladega | 48 min |
| Jun 22, 5:01 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 44 min |
| Jun 22, 5:22 PM CDT | Special Weather Statement | BMX | Chambers, Randolph | 38 min |
| Jun 22, 5:35 PM CDT | Special Weather Statement | BMX | Cherokee | 55 min |
| Jun 22, 5:37 PM CDT | Special Weather Statement | BMX | Cleburne | 53 min |
| Jun 22, 5:41 PM CDT | Areal Flood Advisory | BMX | Montgomery | 3 hr |
| Jun 22, 5:58 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.